# SDR SWIA202411150826

- Difficulty date: August 26, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 48,761 hours, 41,643 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE DAMAGE ON FS 718.00 BETWEEN STGR 16R AND STGR 17R    (FILED CLOSED)   COMPLIED WITH REO 601R-53-61-8219 DATED: 2024-09-11 REV --  REPAIR TO FRAME FS718.00 BETWEEN STR16R - STR17R. ALL NDTS COMPLIED WITH AND NO DEFECTS NOTED AT THIS TIME. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED FORM M-337.
